# SDR ASAA2018123127635

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,079 hours, 9,029 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40G48C
- Condition: Intermittent
- Location: Weather Radar
- Part time: 17,646 hours, 6,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WX RADAR FAILED, SELECTED TEXT MODE & IT WAS STILL FAILED SHOWING WX TEST IN AMBER & NO COLOR TEST PATTERN. RE-SELECTED ACTIVE MODE & OPS NORMAL FOR REMAINDER OF FLIGHT. GROUNDED - YES. REMOVED WX RADAR R/T PER AMM TASK 34-43-41-000-801. INSTALLED SERVICEABLE WX RADAR R/T PER AMM TASK 34-43-400-801. PERFORMED WEATHER RADAR (WXR) SYSTEM TEST PER AMM TASK 34-43-00-710-802-001. OP'S CHECK GOOD.
